# SDR SLIA951

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356SA
- Make and model: Cvac 440
- Aircraft serial: 432
- Engine: Pwa CB16
- System (JASC): 8510 · Reciprocating Engine Front Section
- Part: Pinion Gear
- Part number: 222490
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

BMEP DROPPED TO ZERO, OIL QUANTITY DECLINING.  ENGINE SHUTDOWN/FEATHERED.  INVESTIGATION REVEALED AND INTERNAL FAILURE OF THE ENGINE NOSE CASE, (REDUCTION GEARING) WHICH RESULTED IN FAILURE OF SCAVENGE PUMP, AND BMEP PUMP.  (M)
